Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cohomology ring of a smooth manifold


Author: James B. Carrell
Journal: Trans. Amer. Math. Soc. 136 (1969), 489-498
MSC: Primary 53.45; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0235482-9
MathSciNet review: 0235482
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. B. Allendoerfer and J. Eells, Jr., On the cohomology of smooth manifolds, Comment. Math. Helv. 32 (1958), 165-179. MR 0102073 (21:868)
  • [2] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [3] J. Milnor, Differential topology, mimeographed notes, Princeton Univ., Princeton, N. J., 1958.
  • [4] -, Morse theory, Princeton Univ. Press, Princeton, N. J., 1963.
  • [5] S. Sternberg, Lectures on differential geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0193578 (33:1797)
  • [6] H. Whitney, Geometric methods in cohomology theory, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 7-9. MR 0019305 (8:397i)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.45, 57.00

Retrieve articles in all journals with MSC: 53.45, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0235482-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society